# SDR AALA202501314028

- Difficulty date: January 11, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD LEFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 16 AND FR 20 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
